American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 160 found      Go to page: 1 2 3 4 > >>

[1] R. E. Showalter. Monotone Operators in Banach Space and Nonlinear Partial Differential Equations. Math. Surveys Monogr. 49 (2013) MR MR1422252.
Book volume table of contents

[2] R. E. Showalter. Nonlinear evolution problems. Math. Surveys Monogr. 49 (2013) 103-154.
Book volume table of contents
View Article: PDF

[3] R. E. Showalter. Linear problems{\ldots }an Introduction. Math. Surveys Monogr. 49 (2013) 1-33.
Book volume table of contents
View Article: PDF

[4] R. E. Showalter. Nonlinear stationary problems. Math. Surveys Monogr. 49 (2013) 35-101.
Book volume table of contents
View Article: PDF

[5] R. E. Showalter. Accretive operators and nonlinear Cauchy problems. Math. Surveys Monogr. 49 (2013) 155-239.
Book volume table of contents
View Article: PDF

[6] C. E. Chidume and H. Zegeye. Approximation of solutions of nonlinear equations of Hammerstein type in Hilbert space. Proc. Amer. Math. Soc. 133 (2005) 851-858. MR 2113936.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] S. S. Chang. Some results for asymptotically pseudo-contractive mappings and asymptotically nonexpansive mappings. Proc. Amer. Math. Soc. 129 (2001) 845-853. MR 1802003.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Yang-Hi Lee and Kil-Woung Jun. On the stability of approximately additive mappings . Proc. Amer. Math. Soc. 128 (2000) 1361-1369. MR 1641128.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] N. J. Kalton and I. E. Verbitsky. Nonlinear equations and weighted norm inequalities. Trans. Amer. Math. Soc. 351 (1999) 3441-3497. MR 1475688.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] C. E. Chidume and Chika Moore. Fixed point iteration for pseudocontractive maps. Proc. Amer. Math. Soc. 127 (1999) 1163-1170. MR 1625729.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Klaus Böhmer, Willy Govaerts and Vladimí r Janovský. Numerical detection of symmetry breaking bifurcation points with nonlinear degeneracies. Math. Comp. 68 (1999) 1097-1108. MR 1627846.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Sergiu Aizicovici and Yuqing Chen. Note on the topological degree of the subdifferential of a lower semi-continuous convex function. Proc. Amer. Math. Soc. 126 (1998) 2905-2908. MR 1468179.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] C. E. Chidume. Global iteration schemes for strongly pseudo-contractive maps. Proc. Amer. Math. Soc. 126 (1998) 2641-2649. MR 1451791.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] E. N. Dancer. Some remarks on a boundedness assumption for monotone dynamical systems . Proc. Amer. Math. Soc. 126 (1998) 801-807. MR 1443378.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] D. H. Hyers, G. Isac and Th. M. Rassias. On the asymptoticity aspect of Hyers-Ulam stability of mappings. Proc. Amer. Math. Soc. 126 (1998) 425-430. MR 1415589.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Fu-Hsiang Wong. Uniqueness of positive solutions for Sturm-Liouville boundary value problems. Proc. Amer. Math. Soc. 126 (1998) 365-374. MR 1443860.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Chung-Cheng Kuo. On the solvability of a nonlinear second-order elliptic equation at resonance. Proc. Amer. Math. Soc. 124 (1996) 83-87. MR 1301035.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Athanassios G. Kartsatos. Sets in the ranges of sums for perturbations of nonlinear $m$-accretive operators in Banach spaces . Proc. Amer. Math. Soc. 123 (1995) 145-156. MR 1213863.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Peter Ashwin, Klaus Böhmer and Zhen Mei. A numerical Liapunov-Schmidt method with applications to Hopf bifurcation on a square . Math. Comp. 64 (1995) 649--670, S19--S22. MR 1284661.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Yutaka Kamimura. An inverse problem in bifurcation theory. III . Proc. Amer. Math. Soc. 123 (1995) 3051-3056. MR 1301507.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Marlène Frigon and Donal O’Regan. Existence results for some initial and boundary value problems without growth restriction . Proc. Amer. Math. Soc. 123 (1995) 207-216. MR 1233971.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Meng Su. Initial value problem and global homeomorphisms . Proc. Amer. Math. Soc. 123 (1995) 1149-1156. MR 1231045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] P. S. Milojević. On the dimension and the index of the solution set of nonlinear equations . Trans. Amer. Math. Soc. 347 (1995) 835-856. MR 1282894.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Zhengyuan Guan and Athanassios G. Kartsatos. Ranges of perturbed maximal monotone and $m$-accretive operators in Banach spaces . Trans. Amer. Math. Soc. 347 (1995) 2403-2435. MR 1297527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Michal Fečkan. Differential equations with nonlinear boundary conditions . Proc. Amer. Math. Soc. 121 (1994) 103-111. MR 1233970.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Zhengyuan Guan. Solvability of semilinear equations with compact perturbations of operators of monotone type . Proc. Amer. Math. Soc. 121 (1994) 93-102. MR 1174492.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Z. Zhao. Positive solutions of nonlinear second order ordinary differential equations . Proc. Amer. Math. Soc. 121 (1994) 465-469. MR 1185276.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] C. E. Chidume. Approximation of fixed points of strongly pseudocontractive mappings . Proc. Amer. Math. Soc. 120 (1994) 545-551. MR 1165050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Dariusz Bielawski. Generic properties of the Nicoletti and Floquet boundary value problems . Proc. Amer. Math. Soc. 120 (1994) 831-841. MR 1195712.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] P. Nistri, V. V. Obukhovskiĭ and P. Zecca. On the solvability of systems of inclusions involving noncompact operators . Trans. Amer. Math. Soc. 342 (1994) 543-562. MR 1232189.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 160 found      Go to page: 1 2 3 4 > >>